Hi there. Mephedrone can cause hallucinations, nausea, vomiting, blood circulation problems, anxiety, paranoia, fits, delusions, concentration, poor short term memory, increased heart rate, anxiety, depression, dilated pupils, etc. The short-term effects of mephedrone use include mood swings, severe pain, nosebleeds, hallucinations or purple skin. Causes of twitching need to be investigated. Causes of generalized muscle twitches could be dehydration, fatigue, exercise, dietary deficiency, overuse of caffeine, drug abuse of steroids, amyotrophic lateral sclerosis, muscular dystrophy, spinal muscle atrophy, weak muscles or myopathy. Paraesthesia or tingling is caused by nerve damage or disease. The causes are nerve injury like pinched nerves, which can get permanent with delayed treatment, anxiety or panic attack, tumor around the spinal cord, multiple sclerosis, diabetes, alcohol or tobacco, circulatory disorders like high blood pressure or due to smoking etc. Certain investigations would be requires like MRI spine, blood tests, cerebrospinal fluid examination etc. certain vitamin deficiencies like B12 also need to be ruled out and supplemented if deficient. Please consult your neurologist for a clinical evaluation lest something important be missed. Take care.